Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/cancer/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3.Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Please drop by and visit at the Breast Cancer Friend to Friend and Pinkie Central.
    itching
    avatar
    1fernehall posted:
    Hope someone can answer. Going thru lymphedema therapy. Now that swelling is going down itching has begun as well as lots of very small "knots", maybe glands. Has anyone else had itching, not surface skin itch but deeper, after radiation, whether lymphedema was involved or not? What was done to eleviate it? Thanks, Fern
     
    avatar
    rachael67 responded:
    I did not have lymphodema, but I did have rads. Although I do not recall any "itching," I do know there has been persistant discomfort along the ribs, etc. And that this "pain" is a direct result of the rads.

    I have heard it often said that itching is merely a type of pain. If this is true, perhaps it is related to the radiation?

    However, to be certian, please discuss this with your medical team! Never assume!

    Also, you might want to post on the main breast cancer community where there is more traffic and you might find someone who has shared this symptom.

    blessings.
    Rachael
    Just when the caterpillar thought her world was over, she became a butterfly! Don't give up five minutes before the miracle!!
     
    avatar
    sadblossom responded:
    Oh yes mame !!!!! I had the most gosh awful itch during the last of rad treatments and after treatements were over. Thought I would go nuts !!! I used hydrocortizone creme and cornstartch. The cort creme was a rx but shelf cremes are good also. You just can't use it for an extended period of time. From that I went to aloe and cornstarch. This is plain kitchen cooking cornstarch. Worked wonders. Also apply very cold wet cloths anytime. The cold helps. Cause the itch is deep, not really a skin itch as it is an inside itch. You are normal to me.

    Hope this was helpful.
    God Bless !
    Pat~sadblossom


    Spotlight: Member Stories

    I found BCF2F in 2003 when I was going through bc treatment. I connected with all the great gals (and guys) here and got lots of answers to questions,...More

    Helpful Tips

    What Is The Pink Bus???
    One of our great resources is our famous PINK BUS! Some of you are familiar with her. Others may need a little introduction so I went back ... More
    Was this Helpful?
    24 of 34 found this helpful

    Helpful Resources

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.